Czechoslovak Mathematical Journal

, Volume 49, Issue 1, pp 175-185

First online:

Compatible mappings of type (B) and common fixed point theorems in Saks spaces

  • H. K. PathakAffiliated withDepartment of Mathematics, Kalyan Mahavidyalaya
  • , M. S. KhanAffiliated withDepartment of Mathematics and Statistics, College of Science, Sultan Qaboos University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper we first introduce the concept of compatible mappings of type (B) and compare these mappings with compatible mappings and compatible mappings of type (A) in Saks spaces. In the sequel, we derive some relations between these mappings. Secondly, we prove a coincidence point theorem and common fixed point theorem for compatible mappings of type (B) in Saks spaces.

Saks spaces compatible mappings of type (A) compatible mappings of type (B) coincidence common fixed points and compatible mappings